# SDR UIEA2018050100818

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 23,829 hours, 4,796 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY LANDING GEAR INBD STRUT DOOR,  AFT EDGE FOUND CRACKED.  REPAIRED IAW RI-52-80-12655, REV A.
